Kodai Mathematical Seminar Reports

On the Hodge groups of some abelian varieties

Hideo Imai

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 27, Number 3 (1976), 367-372.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847263

Digital Object Identifier
doi:10.2996/kmj/1138847263

Mathematical Reviews number (MathSciNet)
MR0417189

Zentralblatt MATH identifier
0328.14015

Subjects
Primary: 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

Imai, Hideo. On the Hodge groups of some abelian varieties. Kodai Math. Sem. Rep. 27 (1976), no. 3, 367--372. doi:10.2996/kmj/1138847263. https://projecteuclid.org/euclid.kmj/1138847263


Export citation

References

  • [1] D. MUMFORD, Families of abelian varieties, Proc. Symp. pure Math., IX (Boulder), Amer. Math. Soc.(1966), 347-351.
  • [2] D. MUMFORD, A note of Shimura's paper "Discontinuous groups and abelia varieties", Math. Ann., 181 (1969), 345-351.
  • [3] J. P. SERRE, Abelian /-adic representations and elliptic curves, New York, Benjamin, 1968
  • [4] J. P. SERRE, Sur les groups de congruence des varietes abelliennes II, Izv Akad. Nauk S. S. S. R., 35 (1971), 731-737.
  • [5] J. P. SERRE, Proprietes galoisiennes de points d'ordre fini des courbes ellipti ques, Inventiones Math., 15 (1972), 259-331.
  • [6] G. SHIMURA, Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, vol.11, Tokyo-Princeton, 1971